# SDR A6WA202102087622

- Difficulty date: January 29, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 36,963 hours, 35,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS WITH CREASES FOUND BETWEEN FS682.00 AND FS700.00 STR 23R-24R  AIRCRAFT REMOVED FROM SERVICE.   REPAIR PERFORMED IAW ASAP EA# AWAC CRJ253-01558 REV IR DATED 01/29/2021. REPAIR PERFORMED ON AERSALE W/O 003154 CARD NO 20128.CID 533818.
